CSN Login
Members Online: 10

You are here

Pancreatitis

dimples2
Posts: 13
Joined: Sep 2006

Has anyone heard of chemo therapy causing elevated pancreas enzymes. My lipase is up around 750 and all petscans and mrcp's were clear. Is this toxicity from chemo?? Everyone is baffled! Chemo is on hold after having 9 straight treatments. Any information would be appreciated.
Thanks,
Dimples2

ron50's picture
ron50
Posts: 1720
Joined: Nov 2001

Hi Dimples ,
Chemo caused me some liver problems . It also stirred up my gallbladder and resulted in a small stone lodging in my pancreatic duct causing full on pancreatitis . Was treated with oxygen and painkillers . The pain went and they took out my gallbladder. Seems to be quite a few problems with cc and gall bladders //pancreas, Cheers Ron.

FRANTIC
Posts: 106
Joined: Nov 2004

I recently had elevated lipase in the 700's in the summer time. My chemo was finished in 2004.
I now have this MDS in which I am chronically anemic and transfusion dependent. I was on this new medication called ex-jade for iron overload. It is not known if this product raised the pancreatic enzymes. I had MRCP,MRI of abdomen and petscan in July 06 done which showed nothing. Pancretic enzymes slowly came down by OCt. now climbing back up again. Yet I have no pain in the abdomen.

dimples2
Posts: 13
Joined: Sep 2006

I also have no pain. Good Appetite. My chemo is now on hold untill I see the Gastro MD 12/12/06.
Thanks for responding! GOD BLess and I will say a prayer for you also.
Thanks,
Dimples

Subscribe to Comments for "Pancreatitis"